# SDR 2006FA0000184

- Difficulty date: December 19, 2005
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N80KM
- Make and model: Bnorm BN2A
- Aircraft serial: 80
- Engine: Lyc O540*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: 503CA90
- Condition: Inoperative
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FUEL PRESSURE WOULD OCCASIONALLY DROP OFF TO BOTTOM OF GREEN RANGE AFTER AIRCRAFT IN CRUISE CONFIGURATION, (ELECTRIC PUMPS OFF) AFTER EXTENDED TROUBLESHOOTING IT WAS FOUND THAT THE RT FUEL COCK HAS VACUUM LEAK AT THE SHAFT AT HIGHER MANIFOLD PRESSURE 23-24 INCH MP, FUEL PRESSURES RETURNED TO NORMAL BELOW 23 INCHES MP OR WHEN ELECTRIC PUMPS ACTIVATED NO FUEL LEAKS OR STAINS FOUND.  REPLACED VALVE WITH OVERHAULED UNIT, OPS TEST SATISFACTORY RETURNED TO SERVICE.  (K)
